default-icon
Hypothyrodism
Sir/ mam , I am suffered from hypothyroidism .I am taking Thyronorm 125 MCG medicine prescribed by doctor . From last few months i am suffering from some serious problem like sleeplessness, cant recall study , headache etc .I am getting fed with such problems, i want to come out of this problem please help me.
73 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi Symptoms donot correlate with your thyroid abnormality still never to ignore kindly get your thyroid function test done to know about your thyroid functioning.... ( If not done recently) .... Consult physician for examination... Practice meditation or yoga... It will help you...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.